The Weekly Retro Movie Rundown – 312

Shining brighter than a headlight on a dark night, another retro movie rundown is here and is fully geared up to see you through another weekend in not only style but a whole heap to fun and lashings of nostalgia! Sit back, relax and enjoy some of our top retro picks hitting the small screen this weekend…. live!

SATURDAY 1st December

Thunderbirds Are Go! (1966) Film4 1:00pm-2:55pm
International Rescue is called in to save the first manned space mission to Mars from sinister hijacker The Hood, and ensure a second attempt goes to plan. Puppet adventure based on Gerry Anderson’s TV series, featuring the voices of Shane Rimmer, Ray Barrett, Alexander Davion, Peter Dyneley, Sylvia Anderson and Cliff Richard, voicing a puppet version of himself.

Batteries Not Included (1987) Sony Movie Channel 4:30pm-6:45pm
A family of tiny alien spacecraft intervenes to help the residents of a run-down Manhattan brownstone tenement stop greedy developers from demolishing their homes. However, the miniature flying saucers have the odds stacked against them as they bravely do all they can to save the day. Sci-fi fantasy, starring Jessica Tandy, Hume Cronyn, Frank McRae and Elizabeth Pena.

.
Star Wars: Episode III – Revenge of the Sith
(2005) ITV 5:05pm-7:30pm
Troubled Anakin Skywalker finds himself seduced by the dark side of the Force and is tempted into betraying his fellow Jedi Knights as conflict erupts across countless planets and the forces of evil prepare to seize control of the galaxy. The final instalment of the sci-fi prequel trilogy, with Hayden Christensen, Ewan McGregor, Natalie Portman, Samuel L Jackson, Ian McDiarmid and Christopher Lee.

Star Wars Gifts

Men's Star Wars Pyjamas

.
Continue reading “The Weekly Retro Movie Rundown – 312”

The Weekly Retro Movie Rundown 97

Smokey bacon sandwiches! It has to be the Weekend!

So, inside a white laboratory, found in the depths of a government run research facility. Let us be your highly intelligent, super smart  micro biologist, as we stare into our microscope looking for the secrets of retro movie magic, we’ll splice together neutrons and electrons to create cinematic greatness before we discover the breakthrough that is celluloid wonder.

Have a happy retro weekend!

SATURDAY 3rd MARCH

.
Greystoke: The Legend of Tarzan, Lord of the Apes (1984)
Channel 5 12:30pm-3:05pm (2 hours 35 minutes)
The infant heir of an aristocratic English family is raised by apes in the African jungle after his shipwrecked parents are killed. Years  later, he saves the life of a Belgian explorer, who returns him to England so he can claim his birthright. Drama based on Edgar Rice  Burroughs’ novel, starring Christopher Lambert, Ian Holm, Andie MacDowell and Ralph Richardson.

Star Wars: Episode I – The Phantom Menace (1999) ITV2 5:45 pm-8:30 pm (2 hours 45 minutes)
Jedi Knights Obi-Wan Kenobi and Qui-Gon Jinn are instructed to protect Queen Amidala when her planet is invaded. Escorting her away from  danger, they meet gifted youngster Anakin Skywalker, who seems ideally suited to join the pair’s order – but is unaware of just how  powerful he could become. Sci-fi prequel, starring Liam Neeson, Ewan McGregor, Natalie Portman and Ray Park.

Star Wars T-Shirt BMX Stormtrooper TShirt

Arachnophobia (1990) 5* 5:50pm-8:00pm (2 hours 10 minutes)
A mild-mannered doctor sets up practice in a small town, but a cloud gathers over his career due to a series of unexplained deaths. Before  long, he has to convince the locals that a horde of venomous spiders is responsible and confront his intense fear of arachnids into the  bargain. Comedy horror, starring Jeff Daniels, John Goodman, Julian Sands and Brian McNamara.

Hot Tub Time Machine (2010) Film4 9:00pm-10:55pm (1 hour 55 minutes)
A man suffering a mid-life crisis tries to recapture his lost youth by going back to his old haunts with two equally unhappy friends and  his teenage nephew. They end up being transported back to 1986 and are tempted to give themselves the lives they always wanted – despite  warnings that they must not change anything. Sci-fi comedy, starring John Cusack, Clark Duke, Craig Robinson and Rob Corddry.

SUNDAY 4th MARCH

.
Beethoven (1991)
ITV2 12:35pm-2:20pm (1 hour 45 minutes)
An all-American family adopts a huge St Bernard, but the father is dismayed when it turns into a one-dog disaster zone. He insists the  mutt must go to a new home, but when it is kidnapped by a crooked vet, dad has a change of heart and races to the rescue. Comedy, starring  Charles Grodin, Bonnie Hunt, Oliver Platt and David Duchovny.

Getting Even with Dad (1994) 5* 1:35pm-3:50pm (2 hours 15 minutes)
Spoilt child Timmy goes to live with his outwardly respectable father, but realises he is a small-time thief planning his latest robbery.  Timmy sets out to reform his dad, and in the meantime manages to fix him up with an attractive undercover cop – leading to much confusion.  Family comedy, starring Macaulay Culkin, Ted Danson, Glenne Headly and Hector Elizondo.

Stargate (1994) Channel 5 6:45pm-9:00pm (2 hours 15 minutes)
An Egyptologist and a soldier head an expedition through a mysterious portal to an alien planet. The world they find resembles ancient  Egypt and is under the rule of a tyrant who has convinced the downtrodden inhabitants that he is a god – until the humans incite the  enslaved populace to fight back. Sci-fi adventure, starring Kurt Russell, James Spader and Jaye Davidson.

Star Wars: Episode II – Attack of the Clones (2002) ITV2 7:15pm-10:00pm (2 hours 45 minutes)
Jedi Knight Obi-Wan Kenobi and apprentice Anakin Skywalker are sent to protect Senator Padme Amidala from an assassin. However, as  galactic civil war threatens to erupt, the pair are forced to split their efforts, leading Anakin into an ill-advised romance and the  beginnings of a journey toward the dark side. George Lucas’s second prequel to the original sci-fi trilogy, starring Ewan McGregor, Hayden  Christensen, Natalie Portman and Christopher Lee.

Star Wars T-Shirt Star Wars T-Shirt

Whatever you get up to this Weekend remember, put sprinkles on your  ice cream and always enjoy yourselves.

xoxo